Show simple item record

dc.contributor.authorJimenez Triana, Alexander
dc.contributor.authorChen, Guanrong
dc.contributor.authorAnzola, John
dc.coverage.spatialCanadaspa
dc.date.accessioned2021-05-20T19:57:59Z
dc.date.available2021-05-20T19:57:59Z
dc.date.issued2016
dc.identifier.issn7431619
dc.identifier.urihttp://hdl.handle.net/11371/3938
dc.description.abstractSe introduce un nuevo método para controlar el caos en sistemas continuos y estabilizar una de las órbitas periódicas inestables incrustadas en el atractor caótico. La estabilización de la órbita se obtiene aplicando una perturbación discontinua a un parámetro del sistema en una vecindad de la órbita. El análisis se realiza mediante superficies Poincare, lo que permite desarrollar el método en base a resultados previos aplicables a sistemas discretos. La naturaleza discreta del método permite estabilizar sistemas tridimensionales aplicando solo dos cambios al parámetro, aunque en principio se pueden aplicar más cambios para cada período de la órbita. El método se generaliza fácilmente a sistemas continuos n-dimensionales de orden superiorspa
dc.relation.urihttps://ieeexplore.ieee.org/document/7525368spa
dc.source.urihttps://ieeexplore.ieee.org/document/7525368spa
dc.titleUn método discontinuo de perturbación de parámetros para controlar sistemas caóticosspa
dc.description.abstractenglishA new method is introduced for controlling chaos in continuous systems, and stabilizing one of the unstable periodic orbits embedded in the chaotic attractor. The stabilization of the orbit is obtained by applying a discontinuous perturbation to one parameter of the system in a neighborhood of the orbit. The analysis is carried out by means of Poincare surfaces, which makes possible to develop the method based on previous results applicable to discrete systems. The discrete nature of the method allows to stabilize three-dimensional systems applying only two changes to the parameter, although in principle more changes may be applied for each period of the orbit. The method is easily generalized to n-dimensional continuous systems of higher order.spa
dc.relation.citationvolume2016spa
dc.relation.citationstartpage2954spa
dc.relation.citationendpage2958spa
dc.relation.ispartofjournalProceedings of the American Control Conferencespa
dc.title.translatedA discontinuous parameter-perturbation method to control chaotic systemsspa
dc.publisher.facultyFacultad de Ingenieria y Ciencias Basicasspa
dc.description.researchgroupGrupo de Investigación en Ingeniería Aplicada (GUIAS)spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Indexado por:

Open Access Academy
Creative Commons
OpenAIRE
Google Scholar
Sherpa RoMEO
Directory of Open Access Repositories - OpenDOAR
Registry of Open Access Repositories - OpenROAR

BOGOTÁ: PBX. 254 47 50 - 329 93 33 | Carrera 16 # 63 A - 68

CARTAGENA: Tels. (+57) (5) 656 85 34 - 656 08 92 | Calle 31 No. 19 - 51 Barrio Pie de la Popa

DSpace software copyright © 2002-2016  DuraSpace
Infotegra S.A.S